# SDR VNAA202504170080

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: 601R1427021
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP W.S. 65.5 AFT TRUNNION HAS CORROSION REQUIRES REPAIR. CORRECTIVE ACTION: REPLACED RH INBD FLAP W.S. 65.5 AFT TRUNNION PN: 601R14270-21 IAW CRJ700 AMM 27-52-23-000/400-801 A01. REFER TO BARCODE HR00483808 FOR INSTALLATION 601R14270-21
